# SDR CALA0800907

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 694962415
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON TRANSITION ANGLE AT STATION 767 STR 24R.  REMOVED BAD SECTION OF TRANSITION ANGLE, FABRICATED NEW ANGLE, ALODINED, PRIMED AND INSTALLED NEW SECTION OF ANGLE PER SRM 51-40-02, SRM 51-40-05, AMM51-20-00.
